# SDR GTIA2015011201480

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 30,332 hours, 14,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS BATTERY 11WL FAILED EPSU TEST.  R & R EMERGENCY LIGHT SYS BATTERY 11WL.  OPS CK-OK AMM 33-51-00 & 33-51-38.
